Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Excessive burping, stomach bloating, acidity, restlessness. Taking rabesec, levosulpride. Cure?

I am getting wind coming from my mouth (called xxxx in xxxxx) When ever wind comes from mouth I feel some relief otherwise every time I feel restlessness I tried medicine salts as Rabesec 20 , levosulpride, ( Lesuride from Sun Pharma ), sorbiline liquid and certain antacids, for the last two months. Doctors say it as acidity,and my intestines are not working in rythem. My stomach is bulging I donot have any burning sensation in the stomach
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The case history as mentioned in your post suggest that your symptoms may be due to production of gas in your stomach, which is also related to production of acid in stomach.

Rabesec & other antacids prevents acid formation in stomach.
& Gastrokinetic agents like Levosulpride enhances gastrointestinal motility & maintains the rhythm.
So...the medicines prescribed by your Doctor is correct...please continue them as advised.

But these medicines will only provide symptomatic relief.
And it is needed that you take certain precautions regarding your diet & lifestyle:
1. Take soft, plain, non-spicy foods
2. Drink lots of water to maintain adequate hydration
3. Avoid fast foods & gas producing food products like cabbage, etc.
4. Avoid smoking & alcohol
5. Keep away stress..think positive.
6. Exercise regularly & practice meditation.

There is no need to worry, you will be fine.
Wishing you a good health
Thanks & take care
You can ask me a direct query on this website using the below link:
Answered: Sat, 25 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor